# SDR SWAA2023062854428

- Difficulty date: May 31, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR PANEL 844DZ DEFORMED AT LOWER EDGE<[01] REPLACED PANEL PER 20-50-01.;[02] REPLACED PANEL PER SOPM 20-50-01.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2;[04] CERTIFIED
